# SDR A6WA202404028728

- Difficulty date: April 2, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 40,859 hours, 39,906 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Sensing Element
- Part number: UNKNOWN
- Condition: Faulted
- Location: Anti-Ice Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKE-OFF ROLL AT APPROX. 80KNOTS; RECEIVED ANTI-ICE DUCT WARNING MESSAGE.  TAKE-OFF ABORTED.  ON A/ICE EICAS PAGE RT FUSELAGE STILL ILLUMINATED RED.  MESSAGE REMAINS WITH NO BLEEDS ON.  ALL BTMS INDICATIONS IN THE GREEN.  AIRCRAFT REMOVED FROM SERVICE.  R&R SENSING ELEMENT A18WK IAW AMM 36-21-04.  OPS CHECK REQUIRED. PERFOMED OPS CHECK OF SENSING ELEMENT A18WK IAW AMM  36-21-00.  OPS CHECK GOOD.
